MathSciNet Relay Station
MathSciNet bibliographic data
MR2224461 53A10
Coskunuzer, Baris Generic uniqueness of least area planes in hyperbolic space. Geom. Topol. 10 (2006), 401–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement